Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What could be the reason for blurred vision with dizziness in one having high BP ?

iam 44 yrs old have high blood pressure but now i have been having blureed vision lots of dizzy spellsthat i fell of a chair while sitting and another time i was walking and fell on the couch headaches and my mouth is super dry very tired and both my side hurt the pain goes to my back and more on my right side sometimes i get pain on my left armpit and goes to the front iam getting scared cant go to the doctor dont have medical insurense or the money i have been getting my meds from Mexico pharmacy but that is about it they only cost me five dollars for a month supply.
Asked On : Wed, 4 Apr 2012
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for getting in touch with us. From what I make out, you seem to be having very high blood pressure. Have you ever got your blood pressure checked? I would advise you to get your blood pressure checked immediately and start with medicines. If you delay taking medicines, the problem might get worse and severe complications might arise. All the signs and symptoms you mentioned are related to hypertension (high blood pressure). Please get in touch with your local health centre and get a proper check up done. Hope this helped
Answered: Wed, 4 Apr 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello and thanks for the query.
I am sorry to learn about your financial status but the fact is,you require few investigations for proper diagnosis of multiple problem you are facing.
Minimum investigations required are
CBC,diabetes status,lipid profile,liver function tests,urine microscopy and ultrasound abdomen.
I advise you to go to the hospital for proper check up.
Thanks and best of luck.
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor